MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; PERCUTANEOUS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; PERCUTANEOUS LEAD
Model Number 3183
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 1627487-2022-04111.Related manufacturer reference number: 1627487-2022-04110.It was reported the patients lead displayed high impedance and the ipg was inoperable.As a result, surgical intervention was undertaken wherein the system was explanted and replaced to resolve the issue.
 
Additional Manufacturer Narrative
An inoperable ipg/high impedance issue was reported to abbott.No devices were returned for evaluation.Additionally, the device history record of the device was reviewed to confirm that all manufacturing steps were completed and there were no non-conformances noted that could have contributed to this issue.Based on the information received, the device was in conformance at shipment and a single definitive root cause for the issue encountered was unable to be conclusively determined.

Brand Name
OCTRODE LEAD KIT, 30CM LENGTH
Common Device Name
PERCUTANEOUS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15243461
Report Number1627487-2022-04480
Device Sequence Number6304751
Product Code LGW
UDI-Device Identifier05415067017420
UDI-Public05415067017420
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number3183
Device Catalogue Number3183
Device Lot Number5084593
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer11/09/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown